# SDR UPS01236179

- Difficulty date: June 14, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C15764139119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT PRESSURE BULKHEAD BS 1183 CRACK OF FWD FLANGE OF BL 17.8 LEFT VERTICAL BEAM AT WL 273 APPROX.  REPAIRED/ MODIFIED PER EO B727-5310-11743-B APP C AND E.
